# SDR SIMA20140321004

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 24,028 hours, 19,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 24462
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT & RT EXTERIOR OVERWING EMERGENCY LIGHT NOT ON.  R & R NR 4 EMERGENCY LIGHT BATTERY CHARGER & BATTERY PACK IAW AMM 33-50-04.  R & R RT EXTERIOR OVERWING EMERGENCY LIGHT ASSEMBLY IAW AMM 33-50-10, OPERATIONS CHECKED GOOD.
